# SDR DALA2022082305704

- Difficulty date: August 23, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 66,105 hours, 8,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 EMERGENCY LIGHT AT SEAT 22+23 E INOP. CORRECTIVE ACTION: FOUND BROKEN WIRE AT SEAT 22 RT. RE-TERMINATED WIRE. (2377488)
